MathSciNet Relay Station
MathSciNet bibliographic data
MR690040 (84f:30030) 30C70 (49A21)
Granlund, S.; Lindqvist, P.; Martio, O. Conformally invariant variational integrals. Trans. Amer. Math. Soc. 277 (1983), no. 1, 43–73.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement